# SDR UPS97221930

- Difficulty date: January 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Shim
- Part number: 692117910
- Condition: Corroded
- Location: Nr 3 Flap Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, SHIM CORRODED ON NR 3 FLAP TRACK MID ATTACH POINT.  NEW SHIM (P/N 69-11179-10) FITTED PER SRM 51-20-1.
